# SDR 2006UALA02325

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 64,008 hours, 7,303 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL 4F AFT INOP.  RELAMPED.  OK FOR SERVICE.
